Alert archive / Arizona / Flash Flood Warnings in 2010
Flash Flood Warning 18, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood warning at Jul 22, 2010, 4:17 PM MST for Pima County, Arizona. It was in force for 118 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2010, 4:17 PM MST (23:17 UTC)
- Expired
- Jul 22, 2010, 6:15 PM MST
- In force
- 118 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Pima County, AZ
The radar
The Tucson radar (KEMX), 44 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 4:45 PM MST | FLASH FLOOD | 3 Ese Davis-Monthan Air, AZ | STREETS FLOODED NEAR PANTANO AND IRVINGTON |
| Jul 22, 4:45 PM MST | FLASH FLOOD | 4 Sse Davis-Monthan Air, AZ | DESERT SHEET FLOODING AND FULL WASHES IN THE AREA. |
| Jul 22, 5:00 PM MST | HEAVY RAIN 1.18 | 3 Ese Davis-Monthan Air, AZ | PIMA COUNTY ALERT GAGE AT PANTANO AND IRVINGTON RDS. RAIN FELL IN 55 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 11.3 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 339 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
635 WGUS55 KTWC 222317 FFWTWC AZC019-230115- /O.NEW.KTWC.FF.W.0018.100722T2317Z-100723T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TUCSON AZ 417 PM MST THU JUL 22 2010 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL PIMA COUNTY IN SOUTH CENTRAL ARIZONA... THIS INCLUDES THE CITY OF TUCSON... * UNTIL 615 PM MST * AT 412 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL FROM A STRONG TO SEVERE THUNDERSTORM NEAR SOUTHERN TUCSON. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH TUCSON...SAGUARO NATIONAL PARK EAST AND DAVIS-MONTHAN AIR FORCE BASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF WASHES AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3228 11110 3231 11072 3208 11068 3205 11106 $$ MEYER
5 follow-up statements
125 WGUS75 KTWC 222331 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 431 PM MST THU JUL 22 2010 AZC019-230115- /O.CON.KTWC.FF.W.0018.000000T0000Z-100723T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIMA AZ- 431 PM MST THU JUL 22 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MST FOR EAST CENTRAL PIMA COUNTY... AT 418 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A STRONG TO SEVERE THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER SOUTHCENTRAL TO SOUTHEAST TUCSON. RADAR RAINFALL ESTIMATES AND GAGE REPORTS ARE INDICATING RAINFALL RATES NEAR 2 INCHES PER HOUR...WITH TOTALS EXPECTED WELL IN EXCESS OF 1 INCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS INCLUDES PORTIONS OF THE FOLLOWING STREAMS AND DRAINAGES...SANTA CRUZ RIVER...RILLITO RIVER...TANQUE VERDE WASH...PANTANO WASH...RINCON CREEK...VENTANA CANYON WASH...SABINO CREEK AND AGUA CALIENTE WASH. && LAT...LON 3228 11110 3231 11072 3208 11068 3205 11106 $$ MEYER
770 WGUS75 KTWC 222357 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 457 PM MST THU JUL 22 2010 AZC019-230115- /O.CON.KTWC.FF.W.0018.000000T0000Z-100723T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIMA AZ- 457 PM MST THU JUL 22 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MST FOR EAST CENTRAL PIMA COUNTY... AT 450 PM MST...A STRONG THUNDERSTORM CONTINUED TO GENERATE HEAVY RAINFALL MAINLY NEAR SOUTHEAST TUCSON. WIDESPREAD RAINFALL AMOUNTS IN EXCESS OF 1 INCH HAVE BEEN REPORTED WITH RAINFALL RATES NEAR 2 INCHES PER HOUR OR BETTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS INCLUDES PORTIONS OF THE FOLLOWING STREAMS AND DRAINAGES...SANTA CRUZ RIVER...RILLITO RIVER...TANQUE VERDE WASH...PANTANO WASH...RINCON CREEK...VENTANA CANYON WASH...SABINO CREEK AND AGUA CALIENTE WASH. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3228 11110 3231 11072 3208 11068 3205 11106 $$ MEYER
336 WGUS75 KTWC 230009 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 509 PM MST THU JUL 22 2010 AZC019-230115- /O.CON.KTWC.FF.W.0018.000000T0000Z-100723T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIMA AZ- 509 PM MST THU JUL 22 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MST FOR EAST CENTRAL PIMA COUNTY... AT 505 PM MST...SHOWERS AND THUNDERSTORMS WERE WEAKENING NEAR SOUTHEAST TUCSON. ADDITIONAL RAINFALL AMOUNTS UP TO 1/2 OF AN INCH ARE POSSIBLE ON TOP OF EARLIER AMOUNTS IN EXCESS OF 1 INCH MAINLY RANGING FROM SOUTHWEST TO SOUTHCENTRAL TO SOUTHEAST TUCSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS INCLUDES PORTIONS OF THE FOLLOWING STREAMS AND DRAINAGES...SANTA CRUZ RIVER...RILLITO RIVER...TANQUE VERDE WASH...PANTANO WASH...RINCON CREEK...VENTANA CANYON WASH...SABINO CREEK AND AGUA CALIENTE WASH. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3228 11110 3231 11072 3208 11068 3205 11106 $$ MEYER
544 WGUS75 KTWC 230040 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 540 PM MST THU JUL 22 2010 AZC019-230115- /O.CON.KTWC.FF.W.0018.000000T0000Z-100723T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIMA AZ- 540 PM MST THU JUL 22 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MST FOR EAST CENTRAL PIMA COUNTY... AT 535 PM MST...SHOWERS AND THUNDERSTORMS CONTINUED TO WEAKEN ACROSS MOST OF THE AREA. LITTLE ADDITIONAL RAINFALL IS EXPECTED FOR SOUTHERN AND SOUTHEASTERN PORTIONS OF TUCSON...BUT RUNOFF FROM EARLIER HEAVY RAINFALL WILL CONTINUE. THE HEAVIEST GAGE REPORT WAS 1.22 INCHES AT IRVINGTON ROAD NEAR PANTANO. LOCALLY HIGHER AMOUNTS WERE LIKELY JUST SOUTH AND SOUTHEAST OF THAT AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3228 11110 3231 11072 3208 11068 3205 11106 $$ MEYER
858 WGUS75 KTWC 230109 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 609 PM MST THU JUL 22 2010 AZC019-230117- /O.EXP.KTWC.FF.W.0018.000000T0000Z-100723T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIMA AZ- 609 PM MST THU JUL 22 2010 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 PM MST FOR EAST CENTRAL PIMA COUNTY... AT 607 PM MST NO SIGNIFICANT RAINFALL HAD BEEN NOTED OVER THE WARNING AREA (NEAR SOUTHWEST...SOUTHCENTRAL AND SOUTHEAST TUCSON) FOR SOME TIME. SOME RUNOFF WILL CONTINUE INTO THE EVENING HOURS...BUT THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 615 PM. LAT...LON 3228 11110 3231 11072 3208 11068 3205 11106 $$ MEYER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 2:30 PM MST, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 22, 2:30 PM MST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 230 PM MST THU JUL 22 2010 .SYNOPSIS...NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND EVENING WITH HEAVY RAINFALL POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF THE AREA THROUGH 9 PM THIS EVENING. THEREAFTER...PLENTY OF MOISTURE WILL RESULT IN A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS INTO NEXT WEEK. && .DISCUSSION...THUNDERSTORMS WITH HEAVY RAINS INCREASING IN COVERAGE AS THE AFTERNOON AND EVENING PROGRESSES. STORMS SHOWING A TENDENCY TO BACK BUILD...WITH A FEW SPOTS LIKELY TO RECEIVE EXTREME RAINFALL AMOUNTS. SKIES HAVE CLEARED OVER COCHISE COUNTY...WITH THE STRONGEST STORM ACTIVITY EXTENDING FROM SAFFORD SOUTHWEST THROUGH THE CATALINA MOUNTAINS THEN TO SASABE. MCV VORT CENTER SHOWS UP NICELY ON VISIBLE IMAGERY AND RADAR JUST EAST OF NOGALES AND WILL CONTINUE DRIFTING NORTH INTO EASTERN PIMA COUNTY THROUGH THE OVERNIGHT. SREF SHOWS HIGHEST RAINFALL AMOUNTS AND FLASH FLOOD POTENTIAL FROM NOGALES NORTH THROUGH TUCSON THROUGH THE EVENING NEAR THE MCV VORT CENTER. HEAVY STORMS WILL REMAIN SCATTERED THROUGH THE LATE AFTERNOON...BUT FILL IN TOWARDS THE VORT CENTER AS THE EVENING PROGRESSES. EXTREMELY MOIST ATMOSPHERE IS CURRENTLY IN PLACE OVER ALL OF SOUTHEAST ARIZONA. PWAT VALUES ARE BETWEEN 1.75-2.00 INCHES AREAWIDE. PLENTY OF LEFT OVER DEBRIS CLOUDINESS THIS MORNING OVER THE SOUTHERN HALF OF ARIZONA...INCLUDING SHOWERS AND A FEW THUNDERSTORMS FROM CASA GRANDE-SELLS AND WESTWARD. UPPED MORNING POPS FOR CENTRAL AND WESTERN PIMA COUNTY INTO LIKELY CATEGORY TO COVER THIS ACTIVITY. SOME BREAKS BEGINNING TO SHOW UP OVER GRAHAM AND EASTERN PIMA COUNTY. UPPER LEVEL TROUGH IS CURRENTLY LOCATED JUST NORTH OF THE BAJA SPUR AND TROUGH SHOWS GOOD DEPTH FROM 200-500 MB. LEFT OVER MCV WAS LOCATED OVER EXTREME NORTHERN SONORA NEAR CANANEA. ANOTHER MCV WAS LOCATED OVER THE WHITE MOUNTAINS...WITH SUBSIDENCE TO THE SOUTH PROVIDING BREAKS IN THE CLOUD COVER OVER GRAHAM COUNTY. AS THE DAY PROGRESSES BAJA SPUR TROUGH WILL LIFT NORTHEAST INTO SOUTHWEST ARIZONA IN A NEGATIVELY TILTED FASHION. THIS WILL LIFT THE CANANEA MCV NORTH INTO SANTA CRUZ COUNTY DURING THE DAY...WHILE PLACING MUCH OF SOUTHEAST ARIZONA IN A FAVORABLE AREA FOR UPWARD MOTION. LEFT OVER CLOUDINESS WILL BE A HINDRANCE...AS SURFACE HEATING WILL BE LACKING IN MANY AREAS...HOWEVER STRONG DYNAMICS AND EXTREME MOISTURE SHOULD BE ABLE TO OVERCOME THE LESS THAN OPTIMAL HEATING. EXPECT SLOW MOVING HEAVY RAINFALL PRODUCING THUNDERSTORMS TO DEVELOP OVER MUCH OF THE AREA THIS AFTERNOON AND WILL ISSUE A FLASH FLOOD WATCH FROM 11 AM THROUGH 9 PM THIS EVENING TO ADDRESS THE THREAT. THE WATCH WILL INCLUDE EASTERN AND CENTRAL PIMA...PINAL...SANTA CRUZ...GRAHAM AND COCHISE COUNTIES. WILL UP AFTERNOON AND EVENING POPS INTO THE LIKELY CATEGORY FOR LOCATIONS WITHIN THE FLASH FLOOD WATCH. TROUGH WILL LIFT NORTHEAST INTO NEW MEXICO FRIDAY....EXPECT AN AREA OF SUBSIDENCE BEHIND THIS TROUGH. THIS SHOULD SUPPRESS CONVECTIVE COVERAGE AND WE ANTICIPATE MORE OF A DOWN DAY FOR FRIDAY. ANOTHER TROUGH WILL APPROACH THE AREA ON SATURDAY WHICH WILL LIKELY LEAD TO AN UPTURN IN ACTIVITY. && .AVIATION...SCT TSRA/SHRA TO OCCUR ACROSS SE AZ INTO FRI MORNING. CLOUD DECKS MOSTLY 10-15K FT AGL THRU THIS PERIOD...ALTHOUGH BASES AROUND 3-6K FT AGL WITH REDUCED VISIBILITIES VICINITY STRONGER TSTMS. SURFACE WIND GENERALLY LESS THAN 10 KTS INTO FRIDAY MORNING. HOWEVER WIND GUSTS APPROACHING 45-50 KTS VICINITY STRONGEST TSTMS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...NO FIRE WEATHER CONCERNS AT THIS TIME. && .TWC WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FOR SOUTHEAST PINAL COUNTY...TOHONO OODHAM NATION...COCHISE COUNTY...SANTA CRUZ COUNTY...TUCSON METRO/MARANA/GREEN VALLEY AND UPPER GILA RIVER VALLEY FROM 11 AM TO 9 PM. WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 22, 10:24 AM MST, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 1024 AM MST THU JUL 22 2010 AZZ029-030-032>035-231730- SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY- TOHONO OODHAM NATION-TUCSON METRO/MARANA/GREEN VALLEY- SANTA CRUZ COUNTY-COCHISE COUNTY- 1024 AM MST THU JUL 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT EXTREMELY MOIST ATMOSPHERE IS CURRENTLY IN PLACE OVER ALL OF SOUTHEAST ARIZONA. EXPECT SLOW MOVING HEAVY RAINFALL PRODUCING THUNDERSTORMS TO DEVELOP OVER MUCH OF THE AREA THIS AFTERNOON. A FLASH FLOOD WATCH IS IN EFFECT FROM 11 AM THROUGH 9 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EXPECT LESS THUNDERSTORM COVERAGE FRIDAY...BUT ANY STORM THAT DOES DEVELOP COULD PRODUCE HEAVY RAIN. DISTURBANCE ON SATURDAY WILL LEAD TO AN UPTURN IN ACTIVITY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ031-231730- WESTERN PIMA COUNTY- 1024 AM MST THU JUL 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT EXTREMELY MOIST ATMOSPHERE IS CURRENTLY IN PLACE OVER ALL OF SOUTHEAST ARIZONA. EXPECT SLOW MOVING HEAVY RAINFALL PRODUCING THUNDERSTORMS TO DEVELOP OVER MUCH OF THE AREA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EXPECT LESS THUNDERSTORM COVERAGE FRIDAY...BUT ANY STORM THAT DOES DEVELOP COULD PRODUCE HEAVY RAIN. DISTURBANCE ON SATURDAY WILL LEAD TO AN UPTURN IN ACTIVITY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-231730- NORTHERN GREENLEE COUNTY- 1024 AM MST THU JUL 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT EXTREMELY MOIST ATMOSPHERE IS CURRENTLY IN PLACE OVER ALL OF SOUTHEAST ARIZONA. EXPECT SLOW MOVING HEAVY RAINFALL PRODUCING THUNDERSTORMS TO DEVELOP OVER MUCH OF THE AREA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EXPECT LESS THUNDERSTORM COVERAGE FRIDAY...BUT ANY STORM THAT DOES DEVELOP COULD PRODUCE HEAVY RAIN. DISTURBANCE ON SATURDAY WILL LEAD TO AN UPTURN IN ACTIVITY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 6:24 PM MST | Areal Flood Advisory | TWC | Pinal | 2 hr |
| Jul 21, 6:58 PM MST | Areal Flood Advisory | TWC | Pima | 78 min |
| Jul 21, 7:44 PM MST | Flash Flood Warning | TWC | Graham, Greenlee | 2 hr |
| Jul 21, 9:38 PM MST | Areal Flood Advisory | TWC | Graham, Greenlee | 117 min |
| Jul 22, 9:54 AM MST | Flash Flood Watch | TWC | 9 hr | |
| Jul 22, 1:47 PM MST | Flash Flood Warning | TWC | Pima, Pinal | 118 min |
| Jul 22, 1:58 PM MST | Areal Flood Advisory | TWC | Pima, Santa Cruz | 116 min |
| Jul 22, 3:52 PM MST | Areal Flood Advisory | TWC | Pima | 3 hr |
| Jul 22, 4:17 PM MST | Severe Thunderstorm Warning | TWC | Pima | 28 min |
Nearby
Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.